# SDR IPXA2019070544118

- Difficulty date: June 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: A55178770003
- Part serial: C52013
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT HORIZONTAL STAB L/E PANEL 341DB HAS 6 DENTS ON UPPER SURFACE. REPAIRED DENTED RT HORIZONTAL STAB L/E PANEL 341DB UPPER SURFACE IAW EA 300-5510-01-A7817 REV. IR AND EO A300-5510-73086-A. (MINOR)
